# SDR IPXA09556502

- Difficulty date: June 12, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 26,019 hours, 18,239 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65253324
- Condition: Damaged
- Location: Bs 606
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DOOR BS 606 STUB FRAME HAS TOOLING DAMAGE 2.6 - 8.2 INCHES BELOW STR 15L I/B FLANGES.  REMOVED DAMAGE & REPAIRED PER 09-3152 DATED 19JUNE09.
